Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 17, 2014, 04:18:39 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639118
  • Total Topics: 48517
  • Online Today: 218
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Strange rash, continued inflammation problems with skin:  (Read 734 times)

0 Members and 1 Guest are viewing this topic.

Offline jm1953

  • Member
  • Posts: 262
Strange rash, continued inflammation problems with skin:
« on: May 30, 2013, 08:34:22 PM »
Hey Members,

Along with a myriad of other health problems, probably the most prevalent and irritating is a continued battle with my skin.  Fortunately I have a young Dermatologist who has HIV background with skin which can be hard to find these days.  Recently, after my lower back went out a second time, a mysterious rash appeared on my right flank.  It started just like a bump but within days manifested into a shingles like appearance, days later appearing even worse on my left flank.  My dermatologist did a biopsy and culture.  Put me on Betamethasone Dipropionate Lotion to apply twice a day for two weeks.  She said it could take up to two months to clear.  Visually she couldn't figure out what it was, nothing she had seen.  Biopsy came back very vague, basically a strong inflammatory response to an unexplained source, simulating an HIV rash.   The best we could come with is a possible drug reaction or interaction. But I really hadn't changed anything around during that time.   The lotion seems to be clearing it up slowly.  Just wondered if anyone else has had a rash like this or strange skin problems.  Sure would be nice to know I'm not the only one. 

Thanks,

Jeff
Positive 25 years. 7/21/2012 Current CD 4: 780 Viral load: less than 50. 38 to 40%
Current drug regimen, Isentress, , Emtriva, Sustiva Wellbutrin, Klonipin, Allegra, Ambien, Testosterone, Nandrolone, Vicodin, Benedryl, Aspirin, lots of vitamin supplements.

Offline jm1953

  • Member
  • Posts: 262
Re: Strange rash, continued inflammation problems with skin:
« Reply #1 on: June 01, 2013, 09:43:44 PM »
Found out this rash coincided with my pharmacy changing their generic supplier of two meds I take.  I was allergic to the inactive ingredients.  Going to post what I learn on another thread.
Positive 25 years. 7/21/2012 Current CD 4: 780 Viral load: less than 50. 38 to 40%
Current drug regimen, Isentress, , Emtriva, Sustiva Wellbutrin, Klonipin, Allegra, Ambien, Testosterone, Nandrolone, Vicodin, Benedryl, Aspirin, lots of vitamin supplements.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.